# SDR HALA0600546

- Difficulty date: July 23, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES CRACKED, FASTENERS LOOSE, IN AFT CARGO BAY, FLOORBEAM AT BS 1439, LBL 15.40.  REMOVED FASTENERS AND FLOORBEAM FROM BS 1439, LBL 15.40, AFT CARGO BAY IAW SRM 51-40-02-06-0.  INSTALLED NEW FLOORBEAM IAW SRM 51-30-01.
